# SDR FDEA202303290517

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,458 hours, 27,057 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOWNWIND AT 210 KNOTS SELECTED FLAPS 1 AND GOT TRAILING EDGE FLAPS LIGHT & EICAS. RAN QRH,  USED ALTERNATE FLAPS/SLATS & LANDED UNEVENTFULLY  WITH FLAPS 20. EMERGENCY DECLARED.  EMERGENCY DECLARED.  ACCOMPLISHED FLAP/SLAT ELECTRONIC UNIT BITE   PROCEDURES PER FIM 27-51 FT 805 AND AMM 27-51-01-2, NO FAULTS NOTED. FOUND LEFT   WING INBOUND DRIVE TRANSMISSION OVERLOAD INDICATOR POPPED.  RESET INDICATOR.   INSPECTED REMAINING FLAP DRIVE TRANSMISSIONS ON LT AND RT WINGS, NO FAULTS NOTED.  GREASED LT WING INBOUND DRIVE TRANSMISSION PER AMM 12-21-09-3. CHECKED OIL QTY ON ALL DRIVE TRANSMISSIONS NO FAULTS NOTED. RAN LT ENGINE PER JRH CH 6, OPERATED FLAPS AND SLATS FULL TRAVEL, NO FAULTS NOTED.
